Theoretical and Computational Developments
Symplectic partitioned Runge–Kutta scheme for Maxwell's equations
Article first published online: 31 OCT 2005
Copyright © 2005 Wiley Periodicals, Inc.
International Journal of Quantum Chemistry
Volume 106, Issue 4, pages 839–842, 2006
How to Cite
Huang, Z.-X. and Wu, X.-L. (2006), Symplectic partitioned Runge–Kutta scheme for Maxwell's equations. Int. J. Quantum Chem., 106: 839–842. doi: 10.1002/qua.20852
- Issue published online: 19 DEC 2005
- Article first published online: 31 OCT 2005
- Manuscript Accepted: 8 AUG 2005
- Manuscript Received: 26 JUL 2005
- National Natural Science Foundation of China.. Grant Number: 6037104
Options for accessing this content:
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!